| Model Number |
M3536M |
| Medical Device Problem Codes |
Circuit Failure (1089); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the powerboard needs to be replaced.Patient involvement is unknown at this time, however, no adverse patient impact or injury was reported by the customer.Additional information has been requested.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and field service engineer (fse) personnel and has been investigated by the philips complaint handling team.Philips received a complaint regarding the heartstart mrx, indicating an msl powerboard issue.The device use is unknown at the time of the event, however, there was reportedly no patient harm.The complaint was escalated for technical investigation, which confirmed the reported problem as a defective msl powerboard.The fse replaced the defective msl powerboard to resolve the issue.The investigation concludes that no further action is currently required.If additional information is received, the complaint file will be reopened.